# SDR FDEA200812155154

- Difficulty date: December 15, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 38,333 hours, 25,791 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXSRZ25005242GF
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL NR 242 GF IS DAMAGED.  FABRICATED A NEW FLOOR PANEL USING THE OLD PANEL AS A TEMPLATE.   LOCATED & COUNTERBORED HOLES;  POTTED & SANDED EDGE;  INSTALLED INSERTS;  APPLIED ANTI-SKID & PART MARKED IAW DWG SRZ25-005:  REV "G".
